MathSciNet Relay Station
MathSciNet bibliographic data
MR1307566 (96f:46098) 46J10 (46M20)
Suárez, Fernando Daniel The algebra of almost periodic functions has infinite topological stable rank. Proc. Amer. Math. Soc. 124 (1996), no. 3, 873–876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement